Parity Results for p-Regular Partitions with Distinct Parts

James A. Sellers

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We consider the partition function b'p(n), which counts the number of partitions of the integer n into distinct parts with no part divisible by the prime p. We prove the following: Let p be a prime greater than 3 and let r be an integer between 1 and p - 1, inclusively, such that 24r + 1 is a quadratic nonresidue modulo p. Then, for all nonnegative integers n, b'p(pn + r) ≡ 0 (mod 2).

Original languageEnglish (US)
Pages (from-to)143-146
Number of pages4
JournalArs Combinatoria
StatePublished - Oct 2003

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Parity Results for p-Regular Partitions with Distinct Parts'. Together they form a unique fingerprint.

Cite this